Korean J Gastrointest Endosc.  2007 May;34(5):269-273.

A Case of Duodenal Intramural Hematoma and Hemoperitoneum after Therapeutic Endoscopy in a Patient with Chronic Renal Failure

Affiliations
  • 1Department of Internal Medicine, Hallym University College of Medicine, Seoul, Korea. sgun91@hallym.or.kr

Abstract

Duodenal intramural hematoma is mostly caused by blunt abdominal trauma. It is also less commonly reported as a complication of anticoagulation therapy or as a blood dyscrasia, and as a complication of diagnostic/ therapeutic endoscopy. The presentation of these patients is abdominal pain, vomiting, fever and hematochezia, and this is rarely accompanied with intestinal obstruction, severe pancreatitis and acute peritonitis as its complications. The diagnosis is made clear by performing abdominal ultrasonography and abdominal computed tomography. We reported here on one case of intramural duodenal hematoma and hemoperitoneum after performing endoscopic hemostasis in a chronic renal failure patient who was on maintenance hemodialysis.

Keyword

Therapeutic endoscopy; Duodenum; Hematoma; Hemoperitoneum; Chronic renal failure
Full Text Links
  • KJGE
Actions
Cited
CITED
export Copy
Close
Share
  • Twitter
  • Facebook
Similar articles
Copyright © 2020 by Korean Association of Medical Journal Editors. All rights reserved.     E-mail: koreamed@kamje.or.kr